# SDR SWIA20250124119

- Difficulty date: November 19, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 37,531 hours, 27,364 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING IS CHAFED IN TWO LOCATIONS (AS MARKED)     (C-CHECK RO 1/23/2025)    REMOVED AND REPLACED AFT CARGO DOOR HANDLE HOUSING REF CRJ 900 SRM 51-42-21-001-001-A01 AND DWG CC670-38702 REV F. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. OP CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
